Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: Michael Harris and Richard Taylor
Title: The geometry and cohomology of some simple Shimura varieties
Additional book information with an appendix by Vladimir G. Berkovich, Annals of Mathematics Studies, Number 151, Princeton University Press, Princeton, NJ, 2001, viii + 276 pp., ISBN 0-691-09092-0, $35.00, paperback; ISBN 0-691-09090-4, $65.00, cloth


References [Enhancements On Off] (What's this?)

  • 1. Henri Carayol, Preuve de la conjecture de Langlands locale pour 𝐺𝐿_{𝑛}: travaux de Harris-Taylor et Henniart, Astérisque 266 (2000), Exp.\ No.\ 857, 4, 191–243 (French, with French summary). Séminaire Bourbaki, Vol. 1998/99. MR 1772675 (2001i:11136)
  • 2. P. Deligne, Les constantes des équations fonctionnelles des fonctions 𝐿, Modular functions of one variable, II (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972) Springer, Berlin, 1973, pp. 501–597. Lecture Notes in Math., Vol. 349 (French). MR 0349635 (50 #2128)
  • 3. M. Harris, On the local Langlands correspondence. To appear in Proc. of the Beijing ICM, 2002. Also available at http://www.math.jussieu.fr/~harris.
  • 4. Guy Henniart, Caractérisation de la correspondance de Langlands locale par les facteurs 𝜀 de paires, Invent. Math. 113 (1993), no. 2, 339–350 (French, with English and French summaries). MR 1228128 (96e:11078), http://dx.doi.org/10.1007/BF01244309
  • 5. Guy Henniart, Une preuve simple des conjectures de Langlands pour 𝐺𝐿(𝑛) sur un corps 𝑝-adique, Invent. Math. 139 (2000), no. 2, 439–455 (French, with English summary). MR 1738446 (2001e:11052), http://dx.doi.org/10.1007/s002220050012
  • 6. G. Henniart, A report on the proof of the Langlands conjectures for $GL(N)$ over $p$-adic fields. Current Developments in Mathematics 1999. International Press (1999).
  • 7. Guy Henniart, Sur la conjecture de Langlands locale pour 𝐺𝐿_{𝑛}, J. Théor. Nombres Bordeaux 13 (2001), no. 1, 167–187 (French, with English and French summaries). 21st Journées Arithmétiques (Rome, 2001). MR 1838079 (2002f:11178)
  • 8. H. Jacquet, I. I. Piatetskii-Shapiro, and J. A. Shalika, Rankin-Selberg convolutions, Amer. J. Math. 105 (1983), no. 2, 367–464. MR 701565 (85g:11044), http://dx.doi.org/10.2307/2374264
  • 9. R. Taylor, Galois Representations. Preprint. Available at http://www.math.harvard. edu/rtaylor.
  • 10. A. V. Zelevinsky, Induced representations of reductive 𝔭-adic groups. II. On irreducible representations of 𝔊𝔏(𝔫), Ann. Sci. École Norm. Sup. (4) 13 (1980), no. 2, 165–210. MR 584084 (83g:22012)


Review Information

Reviewer: Alan Roche
Affiliation: University of Oklahoma
Email: aroche@math.ou.edu
Journal: Bull. Amer. Math. Soc. 40 (2003), 239-246
PII: S 0273-0979(03)00977-7
Published electronically: February 12, 2003
Review copyright: © Copyright 2003 American Mathematical Society